# SDR SWAA2020050544230

- Difficulty date: April 22, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 21,553 hours, 9,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT; RH LOWER BULKHEAD ATTACH ANGLE HAS CORROSION; BS:500I; RBL:25; WL:155. / VERIFIED PART OUT OF LIMITS DUE TO NO PUBLISHED LIMITS REMOVED OLD PART LOCATED AND DRILLED UP NEW BULKHEAD ATTACH ANGLE AND INSTALLED IAW SRM 51-40-05 AND DRAWING 143A9481 APPLIED CIC IAW AMM 51-21-91-620-802 AT FWD PIT RH LOWER BULKHEAD ATTACH ANGLE AT STA 500I RBL 25 WL 155 P/N 143A9485-34
